# SDR USAA000724

- Difficulty date: May 14, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 41,756 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN BEAR STRAP CRACKED 2.3125 INCH, STATION 328 WL 208.1 FORWARD SERVICE DOOR LOWER AFT CORNER CUTOUT.  DRILLED OUT DAMAGE.  INSTALLED TRIPLER REPAIR PER SRM 53-10-01 FIG 202 PAGE 204.  (M)
